# SDR AALA20120109TUL01

- Difficulty date: January 9, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- Aircraft time: 67,377 hours, 18,925 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 9 SLAT HAS CORROSION AROUND FASTENER ON TOP SKIN APPROXIMATELY 30 INCHES OUTBOARD OF INBOARD END.  INSTALLED FLUSH DOUBLER REPAIR ON NUMBER 9 SLAT PER AARD 57-43-00-01.
